Transactions of the Society of Instrument and Control Engineers
Online ISSN : 1883-8189
Print ISSN : 0453-4654
ISSN-L : 0453-4654
H Disturbance Attenuation for Discrete-time Systems with Time Varying Delays
Jun YONEYAMA
Author information
JOURNAL FREE ACCESS

2008 Volume 44 Issue 3 Pages 285-287

Details
Abstract
This paper discusses H disturbance attenuation for a class of discrete-time systems with time varying delays. We develop a less conservative condition that guarantees the H disturbance attenuation for such a system.
Content from these authors
© The Society of Instrument and Control Engineers (SICE)
Previous article Next article
feedback
Top